Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 202, NWS St. Louis, MO

October 23, 2009Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 23, 2009, 7:21 AM CDT for Lincoln County, Missouri. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2009, 7:21 AM CDT (12:21 UTC)
Expired
Oct 24, 2009, 8:44 AM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 231221
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT FRI OCT 23 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO FORECAST IN THE
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241221-
/O.NEW.KLSX.FL.W.0202.091023T1221Z-091024T2000Z/
/TRYM7.1.ER.091023T1125Z.091023T1800Z.091023T2000Z.NO/
721 AM CDT FRI OCT 23 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY.
* UNTIL SATURDAY AFTERNOON.
* AT  7:00 AM FRIDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 22.0 FEET THIS AFTERNOON. THE
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. 
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

CUIVRE RIVER
  TROY             21   21.45      13.6    8.6    7.8    7.5    7.3
4 follow-up statements
000 
WGUS83 KLSX 231513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241513-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091024T1925Z/
/TRYM7.1.ER.091023T1125Z.091023T1600Z.091023T1925Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT  9:00 AM FRIDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET THIS MORNING...THEN 
  FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

$$

MOC111-241512-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1424Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T1424Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  9:30 AM FRIDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 15.0 FEET THIS EVENING...THEN 
  FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0199.091023T1506Z-091025T1800Z/
/TAYM7.1.ER.091023T0449Z.091024T0600Z.091024T1800Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT  9:30 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 12.0 FEET LATE TONIGHT...THEN 
  FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T2049Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY AFTERNOON. 
* AT  9:30 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. 
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

CUIVRE RIVER
  TROY             21   22.49      13.2    9.1    7.9    7.6    7.4

MIDDLE FABIUS RIVER
  EWING            12   14.46      14.2   12.4    7.5    5.3    4.3

SOUTH FABIUS RIVER
  TAYLOR           10   10.54      10.8    6.0    3.6    2.8    2.6

NORTH RIVER
  PALMYRA          13   14.91       9.8    6.0    5.2    4.9    4.8
000 
WGUS83 KLSX 231943
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO FORECAST IN THE
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241943-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0403Z/
/TRYM7.1.ER.091023T1125Z.091024T0000Z.091024T0403Z.NO/
243 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT  2:00 PM FRIDAY THE STAGE WAS 23.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

CUIVRE RIVER
  TROY             21   23.44      13.7    9.1    7.9    7.6    7.4
000 
WGUS83 KLSX 240104
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-250104-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2010Z/
/EWNM7.2.ER.000000T0000Z.091024T1200Z.091025T2010Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT  7:30 PM FRIDAY THE STAGE WAS 14.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC113-250103-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0439Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT  7:00 PM FRIDAY THE STAGE WAS 22.7 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

MOC111-250103-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1240Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1240Z.NO/
804 PM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  7:30 PM FRIDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.


$$

MOC127-250103-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T0233Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T0233Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY EVENING.
* AT  7:30 PM FRIDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

NORTH FABIUS RIVER
  EWING            11   14.38      14.6   12.2    8.4    6.0    5.1

CUIVRE RIVER
  TROY             21   22.74      15.9    9.2    8.1    7.3    7.3

MIDDLE FABIUS RIVER
  EWING            12   14.38      13.6   12.1    7.5    5.3    4.3

SOUTH FABIUS RIVER
  TAYLOR           10    9.68       8.3    5.1    3.6    2.9    2.7
000 
WGUS83 KLSX 241344
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
844 AM CDT SAT OCT 24 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241414-
/O.CAN.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0256Z.NO/
844 AM CDT SAT OCT 24 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  8:00 AM SATURDAY THE STAGE WAS 13.5 FEET. 
* FELL BELOW FLOOD STAGE AT  9:56 PM FRIDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET TOMORROW 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/25  10/26  10/27  10/28  10/29

CUIVRE RIVER
  TROY             21   13.48       9.1    7.9    7.6    7.4    7.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 23, 6:13 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Oct 23, 6:13 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
613 AM CDT FRI OCT 23 2009

.DISCUSSION...
/402 AM CDT FRI OCT 23 2009/

THE UPPER LOW WAS ON THE MOVE THIS MORNING AND WAS LOCATED NEAR
OMAHA AT 08Z...WITH THE ATTENDANT COLD FRONT AND A SERIES OF SFC
LOWS INVOF OF THE MS RIVER. THE MAIN SHIELD OF RAIN HAS PUSHED OUT
OF THE CWA AS THE DRY SLOT HAS PROGRESSED ACROSS THE AREA...
LEAVING JUST SOME PATCHY LIGHT RAIN AND DRIZZLE IN ITS WAKE. THE
SFC LOWS WILL CONSOLIDATE AND DEEPEN THIS MORNING...LIFTING NEWD
TO THE LAKE MICHIGAN VCNTY BY EARLY EVENING IN ASSOCIATION WITH
THE LIFTING UPPER LOW. WITH CAA...GUSTY NW WINDS AND SOLID LOW
CLOUDS...EXPECT NEARLY STEADY OR A SLIGHT FALL IN TEMPERATURES
TODAY. PATCHY LIGHT RAIN AND DRIZZLE SHOULD BE IT AS FAR AS PCPN
GOES. A SECOND SHORTWAVE IS FCST TO DIG ACROSS THE AREA TONIGHT
BRINGING A NEW SLUG OF MID LEVEL MOISTURE AND SOME WEAK LRG SCALE
ASCENT. THIS WILL AT LEAST MAINTAIN THE THREAT OF DRIZZLE TONIGHT
ALONG WITH SEEDING THE LOW LEVELS TO BRING A CHANCE OF SOME
MEASURABLE LIGHT RAIN TO AREAS ALONG AND NORTH OF I-70. EXPECTING
CLOUDS TO CLEAR BY MIDDAY ON SATURDAY WITH WAA COMMENCING BY
AFTERNOON AND SOME DECENT TEMP RECOVERY...BUT HIGHS REMAINING
BELOW AVERAGE.

A NEW TROF WILL DIG INTO THE CENTRAL U.S LATE SAT NIGHT THROUGH
MONDAY WITH AN ATTENDANT COLD FRONT PROGRESSING THRU THE CWA SUN
NGT INTO EARLY MON. A PRONOUNCED WAA REGIME IN ADVANCE OF THE COLD
FRONT COMBINED WITH DECENT MOISTURE AND LARGE SCALE LIFT WILL
SUPPORT A GOOD CHANCE OF RAIN SUN INTO SUNDAY NIGHT. THE LATEST
GFS...ECMWF...AND CMC GEM ALL SUPPORT THIS SCENARIO I HAVE BUMPED
UP POPS. IF THE 12Z RUNS CONTINUE THIS TREND...THEN AT LEAST
LIKELY POPS WILL BE IN ORDER.

GLASS

&&

.AVIATION...
/533 AM CDT FRI OCT 23 2009/

FOR THE 12Z TAFS...SFC LOW WAS CURRENTLY LOCATED E-NE OF UIN ATTM
WITH JUST LINGERING PATCHES OF LGT RAIN AND DRIZZLE IN ITS WAKE
ACRS THE CWA. MAY INCLUDE DRIZZLE IN THE UIN...STL AND SUS TAFS AT
LEAST DURING THE EARLY MRNG HRS. THE VSBYS SHOULD IMPROVE THIS MRNG
WITH A GUSTY WLY SFC WND BUT THE STRATUS CLOUDS CURRENTLY BLW
1000 FT AT THE TAF SITES SHOULD ONLY SLOWLY RISE IN HGT LTR THIS
MRNG AND AFTN. CEILINGS HGTS WILL LIKELY NOT RISE TO MORE THAN
1500 TO 2000 FT BY LT AFTN. THIS GRADUAL RISE IN CIG HGTS SHOULD
CONT TGT WITH CLRG LT TGT AND EARLY SAT MRNG AS THE MID-UPR LVL
TROF MOVES E OF THE CWA WHILE A SFC RDG DROPS SEWD THRU THE
PLAINS. WLY SFC WNDS WILL CONT TGT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 23, 4:35 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT FRI OCT 23 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
435 AM CDT FRI OCT 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Oct 23, 3:19 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 AM CDT FRI OCT 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0316 AM     FLASH FLOOD      CLAYTON                 38.64N  90.33W
10/23/2009                   ST. LOUIS          MO   LAW ENFORCEMENT

            FLOODING WAS REPORTED ON HILLSBORO ROAD WEST OF MERAMAC
            STATION

&&

EVENT NUMBER LSX0900276

GKS
Local storm report, Oct 23, 3:30 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CDT FRI OCT 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0329 AM     HEAVY RAIN       AVISTON                 38.61N  89.61W
10/23/2009  M2.60 INCH       CLINTON            IL   TRAINED SPOTTER

            2.6 INCHES OF RAIN WITHIN PAST 24 HOURS

&&

EVENT NUMBER LSX0900277

GKS
Local storm report, Oct 23, 5:27 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT FRI OCT 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0516 AM     HEAVY RAIN       SHREWSBURY              38.59N  90.33W
10/23/2009  M2.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            SHREWSBURY RECEIVED 2.5 INCHES OF RAINFALL DURING THE
            PAST 24 HOURS

&&

EVENT NUMBER LSX0900278

GKS
Local storm report, Oct 23, 6:44 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT FRI OCT 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0641 AM     HEAVY RAIN       CASEYVILLE              38.63N  90.03W
10/23/2009  M1.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900279

TILLY
Local storm report, Oct 23, 7:14 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT FRI OCT 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 N WITT                39.34N  89.35W
10/23/2009  M1.91 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            24 HOUR AMOUNT

&&

EVENT NUMBER LSX0900280

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 8:11 PM CDTRiver Flood WarningLSXLewis60 hr
Oct 22, 9:01 PM CDTRiver Flood WarningLSXMarion59 hr
Oct 22, 9:01 PM CDTRiver Flood WarningLSXMarion18 hr
Oct 22, 10:06 PM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more5 hr
Oct 22, 11:05 PM CDTFlash Flood WarningLSXSaint Louis6 hr
Oct 23, 12:57 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more9 hr
Oct 23, 5:06 AM CDTAreal Flood WarningLSXSaint Louis5 hr
Oct 23, 5:54 AM CDTRiver Flood WarningLSXReynolds26 hr
Oct 23, 9:51 AM CDTRiver Flood WarningLSXJefferson25 hr
Oct 23, 10:02 AM CDTAreal Flood WarningLSXKnox, Monroe, Shelby24 hr
Oct 23, 10:07 AM CDTAreal Flood WarningLSXBoone6 hr
Oct 23, 10:13 AM CDTAreal Flood WarningLSXSaint Louis24 hr
Oct 23, 11:49 AM CDTRiver Flood WarningLSXCole9 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.